# SDR FDEA201606031807

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA604463
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 595 BULKHEAD, LONGERON 38R, T CAP AFT LEG HAS CRACK INDICATION FROM RADIUS TO END OF LEG SECTION.  CRACK LOCATED 1.75" BELOW LONGERON 38R.  R & R SECTION OF CRACKED TEE CAP FROM LONGERON 36R TO 44R AT STA 595, PN ACA7016-501 IN REF TO DWG SR10530064 AND EA 8-5310-T0325736.
